# SDR UALA2010012900375

- Difficulty date: January 29, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 63,753 hours, 23,949 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF FWD DRAIN MAST, FOUND THAT THE 2 AFT HOLES OF PANEL 193AL THAT ATTACHES DRAIN MAST TO PANEL ARE DAMAGED. PANEL IS DELAMINATED AND FILLER IS MISSING LEAVING A 6 INCH BY 4 INCH HOLE, DELAMINATED AREA IS 6 BY 10 INCHES.   REMOVED FWD DRAIN MAST, NEW DRAIN MAST IS LOB WITH HARDWARE, WIRES ARE CAPPED OFF, ACP TEMP REPAIR WITH TAPE TO COVER HOLE FOR MAINT FERRY.  FOUND FWD DRAIN MAST FROZEN AFTER LANDING IN DENVER.  SHUT OFF WATER SUPPLY TO FWD AND MID CABIN LAVATORY SINKS AND GALLEYS.  MAST ASSY (PCN 752-3200 ON EXP C3561 PRECAUTIONARY).  NEW DRAIN MAST IS LOB WITH HARDWARE PCN 160-7432.  REPLACED DRAIN MAST.
